# SDR USAA2012052200005

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 37,719 hours, 20,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - PASSENGER ENTRY DOORS R2 AND L2 ARE MISSING THE EMERGENCY EXIT SIGN LENS.  INSTALLED EMERGENCY EXIT SIGN LENS AT PASSENGER ENTRY DOORS R2 AND L2 IAW A319 AMM 33-51-13-000-001-A.
